# SDR 2002UALA01884

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 33,777 hours, 21,773 cycles
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING FLAPS ONE, FLAP NEEDLES SPLIT AND FLAPS LOCKED OUT.  CREW FOLLOWED FLIGHT MANUAL PROCEDURE AND DIVERTED.
